have a white patch of .38cm like in left hemisphere of brain n thereis also a small hair like thing on tat patch. I usually go unconscious. doc said I have syncope but t tablets had side effects. so pls help is this disease dangerous ?
Thanks for the query. I am sorry I am not able to interpret your disease. Of you are suffering from repeated syncope u will need an echo, ct brain and also cv Doppler along with basic blood work up.
Have a healthy living
I find this answer helpful
You found this answer helpful
These answers are for your information only and not intended to replace your relationship with your treating physician.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions